# SDR 2007UALA04721

- Difficulty date: November 16, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 55,973 hours, 30,593 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLOOR EMERGENCY LIGHTS ON AIRCRAFT LEFT DO NOT TEST.   POWER CABLE SHORTED UNDER WET CARPET. CLEANED IMMEDIATE AREA AND DRIED THE CONNECTION .
